# SDR UIEA2017102602124

- Difficulty date: October 25, 2017
- Submitted: October 27, 2017
- Operation: Air carrier
- Aircraft: N767MW
- Make and model: Boeing 767277
- Aircraft serial: 22694
- Aircraft time: 54,671 hours, 37,896 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Warning Light
- Condition: False Activation
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

DURING TAKE OFF ROLL, THE RT ENGINE BLEED OFF EICAS AND OFF LIGHT ILLUMINATED ZERO DUCT PRESSURE INDICATED.  COMPLIED WITH FIM 36-20 FT 104.   RT ENGINE PRSOV FAULT, INSPECTED RT ENG PRSOV VALVE, SENSE LINES, AND ELECTRICAL CONNECTOR ,  BITE CHECKED THE AIR SUPPLY , NO FAULTS,  PERFORMED GROUND RUN OF RT ENGINE , PNEUMATICS OPS CHECKED GOOD IAW AMM 71-00-00.
